# SDR AALA201712069018

- Difficulty date: December 5, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 65,523 hours, 17,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Part serial: 22909
- Condition: Discharged
- Location: Cabin
- Part time: 2,925 hours, 1,032 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY LIGHTS, WITH SWITCH ON, ARE INOPERATIVE FROM ROW 16 TO AFT GALLEY. REPLACED BATTERY AT LEFT HAND AFT LAVATORY PER MM 33-51-07 AND 33-51-00. (SEE ALSO AALA20171206002)
